# SDR 2004UALA00258

- Difficulty date: March 18, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 56,230 hours, 9,054 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP MAIN TO AFT FLAP HINGE IS CRACKED ON BOTH SIDES.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIRS.
